# SDR UPS98226703

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CRACK ON RIB AT LWR SUPPORT ANGLE NR 6 SLAT BELOW O/B HOOK.  REPAIRED IAW SRM 51-40-2.
